# SDR CA050830002

- Difficulty date: August 23, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 5280 · Landing Gear Doors
- Part: Rod End
- Part number: 37722002
- Condition: Broken
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LINKAGE CRACK AT WELD JOINT AT LT MAIN LANDING DOOR ATTACHMENT.   PARTS REPLACED.  GEAR RETRACTION C/O.  NO PROBLEM FOUND.
